# SDR AALA201608109019

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 26,849 hours, 10,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, R2 DOOR DISARM LEVER IS LOOSE.  SECURED R2 DOOR DISARM LEVER AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-22-22.
